# SDR USAA040244

- Difficulty date: June 1, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 60,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 6 INCH TOTAL AREA, LOWER DOOR SILL OF AFT CARGO DOOR FUSE STATION 1380-1440.  REMOVED VERY LIGHT SURFACE CORROSIONPER SRM 53-60-15 FIG 101, SH 6.  (M)
